# SDR SWAA2024072617793

- Difficulty date: June 29, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM AT APPROX. BS987 LBL 43 HAS CORROSION AROUND HOLE.<[01] REMOVED DAMAGE. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] CUT AND REMOVED DAMAGED PART OF FLOOR BEAM IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4.;[03] C/W INSPECTION CUT AND REMOVED DAMAGED PART OF FLOOR BEAM IAW SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4. C/W NDT INSPECTION PER 737 NDT PART 6;51-00-00 PROCEDURE 23  737 NDT PART 6;51-00-00 PROCEDURE 16;[04] FABRICATED/DRILLED ANGLE AND STRAP PER SRM 53-70-51-2R-6.;[05] FLAP PEENED AREA PER SRM 53-70-51-2R-6 AND SOPM 20-10-03.;[06] FABRICATED FILLER PER SRM 53-70-51-2R-6.;[07] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #4; #5 AND #6.;[08] TREATED AND PRIMED PER SRM 51-20-01. OK TO INSTALL.;[09] VERIFIED TREATED AND PRIMED PER SRM 51-20-01. SIGN OFF FOR CORRECTIVE ACTION #8.;[10] RII. OK TO INSTALL REPAIR PARTS. SIGN OFF FOR CORRECTIVE ACTION #8.;[11] INSTALLED REPAIR PARTS AT PASSENGER CABIN FLOOR BEAM AT APPROX. BS987 LBL 43 PER SRM 53-70-51-2R-6.;[12] RII INSPECTED WORK ABOVE;[13] REPAIR COMPLEAT
